# SDR CALA2024053101657

- Difficulty date: May 28, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 89,421 hours, 12,635 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 14165005
- Part serial: 0070
- Condition: Malfunctioned
- Location: Mlg
- Part time: 83,426 hours, 13,440 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEBRIEFED FLIGHT CREW, REPORTED THAT THEY FELT A DRAG ON AC AFTER STOWING GEARS, EITHER DOOR OR GEAR DOWN ON RIGHT SIDE. ACCOMPANIED BY GEAR DISAGREE AND GEAR DOOR EICAS STATUS MESSAGES. RIGHT GEAR INDICATOR HASHED OUT WHILE OTHER 2 BOXES WERE NORMAL. MLG DOORS WERE STOWED NORMALLY WHEN AC PULLED INTO GATE. PERFORMED BITE PROCEDURE FOR THE PSEU CODE 000 PRESENT, NO FAULT FOUND. ALL TARGET TEST PASSED. SEE PICS ATTACHED. REPLACED RH MLG DOOR SAFETY VALVE AND OPS CHECK NORMAL REF AMM 32-35-10.
